# SDR EIA2001180

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND MED BS 1670 R4 DOOR FORWARD CUTOUT LOWER REVEAL CRACKED.  STOP DRILLED, NDT INSPECTED, REPAIRED M/D R4 DOOR FORWARD CUTOUT LOWER REVEAL AT BS 1670 BETWEEN STRINGER 22R TO 25R PER SRM 53-10-04 FIG 84.  (M)
